Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 40, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Apr 18, 2016, 2:09 AM CDT for Harris County, Montgomery County, Texas. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2016, 2:09 AM CDT (07:09 UTC)
- Expired
- Apr 19, 2016, 9:57 PM CDT
- In force
- 44 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Harris County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 76 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring Creek at Tomball (TMBT2).
- Action stage
- 152 ft
- Minor stage
- 155 ft
- Moderate stage
- 157 ft
- Major stage
- 159 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08068275, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Apr 18, 2:02 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 18, 2:02 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 AM CDT MON APR 18 2016
.UPDATE...
CURRENTLY IN WARNING MODE. VERY HEAVY RAINS ACROSS SE TX TONIGHT
HAVE HELPED PRODUCE DANGEROUS SITUATION FOR PARTS OF THE REGION.
WATER IN HOMES AND HIGH WATER RESCUES UNDERWAY CURRENTLY. 41/45/
39/42/33
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 75 66 78 66 81 / 100 90 60 20 40
HOUSTON (IAH) 77 67 77 67 82 / 90 90 70 30 50
GALVESTON (GLS) 75 70 75 70 77 / 70 80 80 30 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
COASTAL FLOOD WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...HARRIS...
MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT ADVISORY UNTIL 11 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&Hazardous weather outlook, Apr 17, 5:48 AM CDT, 20 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 548 AM CDT SUN APR 17 2016 TXZ163-164-176>179-195>200-210>214-226-227-235>238-181100- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER MAINLY LATE THIS AFTERNOON AND TONIGHT FOR AREAS WEST OF A HUNTSVILLE ...HOUSTON...GALVESTON LINE. PRIMARY THREATS WILL BE HAIL AND DAMAGING WINDS ALTHOUGH THERE WILL BE A SMALL CHANCE AT A TORNADO. THE HIGHER CHANCES OF SEVERE WEATHER LOOK TO BE MORE OVER CENTRAL TEXAS THIS AFTERNOON. FLASH FLOODING WILL BE POSSIBLE AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR AREAS NORTH AND WEST OF A COLUMBUS...BRENHAM... HUNTSVILLE LINE. COASTAL FLOODING WILL BE A PROBLEM FOR WESTERN PORTIONS OF GALVESTON BAY INCLUDING COASTAL PARTS OF HARRIS AND GALVESTON COUNTIES. COASTAL FLOOD WARNINGS EXTEND DOWN THE UPPER TEXAS COAST AS TIDE LEVELS RUN ABOUT 2 TO 3 FEET ABOVE ASTRONOMICAL TIDES. COASTAL FLOODING WILL BE POSSIBLE THROUGH TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLASH FLOODING WILL BE POSSIBLE FOR ALL OF SOUTHEAST TEXAS MAINLY MONDAY NIGHT INTO TUESDAY. FLASH FLOOD WATCH WILL LIKELY BE EXPANDED TO INCLUDE THE REST OF SOUTHEAST TEXAS INCLUDING HOUSTON AND THE GULF COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY. GMZ330-335-350-355-370-375-181100- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 548 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY IS IN EFFECT FOR THE UPPER TEXAS COAST THROUGH MONDAY MORNING FOR WINDS AROUND 20 TO 25 KNOTS AND SEAS BUILDING ABOVE 7 FEET. EAST TO SOUTHEAST WINDS WILL CAUSE AN INCREASED POTENTIAL FOR RIP CURRENTS ALONG GULF FACING BEACHES. A COASTAL FLOOD WARNING IS IN EFFECT THROUGH MONDAY MORNING WITH TIDE LEVELS 1.5 TO 3 FEET ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORIES WILL CONTINUE INTO MONDAY. RIP CURRENT THREAT WILL CONTINUE THOUGH TUESDAY. ELEVATED TIDE LEVELS OF 1 TO 3 FEET ABOVE NORMAL WILL BE POSSIBLE MAINLY SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND MONDAY.
In the hours before
Special weather statement, Apr 17, 8:10 PM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
810 PM CDT SUN APR 17 2016
TXZ210-226-235-180215-
JACKSON TX-COLORADO TX-WHARTON TX-
810 PM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WHARTON...COLORADO
AND NORTH CENTRAL JACKSON COUNTIES UNTIL 915 PM CDT...
AT 810 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF EAGLE LAKE...MOVING NORTHWEST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...WEIMAR...SHERIDAN...ROCK ISLAND...ALTAIR...GARWOOD AND NADA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2987 9665 2989 9660 2935 9632 2910 9659
2926 9667 2934 9656 2958 9679 2958 9683
2965 9686
TIME...MOT...LOC 0110Z 147DEG 19KT 2941 9649Special weather statement, Apr 17, 8:33 PM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
833 PM CDT SUN APR 17 2016
TXZ197>199-211>213-227-237-180230-
GRIMES TX-AUSTIN TX-BRAZORIA TX-WALLER TX-WASHINGTON TX-HARRIS TX-
MONTGOMERY TX-FORT BEND TX-
833 PM CDT SUN APR 17 2016
...SPECIAL WEATHER STATEMENT...
AT 832 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR SAN FELIPE TO NEAR ADDICKS PARK TEN TO
PINEY POINT VILLAGE. MOVEMENT WAS NORTH AT 30 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WESTERN PEARLAND...SUGAR LAND...MISSOURI CITY...ROSENBERG...STAFFORD...
BELLAIRE...WEST UNIVERSITY PLACE...KATY...RICHMOND...TOMBALL...JERSEY
VILLAGE...SEALY...HEMPSTEAD...PRAIRIE VIEW...BROOKSHIRE...HUNTERS CREEK
VILLAGE...BELLVILLE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE AND
PINEHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3022 9639 3026 9584 3013 9552 2954 9537
2928 9569 2961 9608
TIME...MOT...LOC 0132Z 162DEG 27KT 2981 9607 2984 9569 2977 9552Special weather statement, Apr 17, 11:15 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1115 PM CDT SUN APR 17 2016 TXZ199-213-180500- HARRIS TX-MONTGOMERY TX- 1115 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MONTGOMERY AND NORTH CENTRAL HARRIS COUNTIES UNTIL MIDNIGHT CDT... AT 1114 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EASTERN ADDICKS PARK TEN...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. PUBLIC REPORTS OF PEA HAIL HAVE ACCOMPANIED THESE STORMS. LOCATIONS IMPACTED INCLUDE... TOMBALL...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE... PINEY POINT VILLAGE...SPRING VALLEY...SPRING...THE WOODLANDS...SPRING BRANCH WEST...GREATER GREENSPOINT...SPRING BRANCH NORTH...ADDICKS PARK TEN...NORTHEASTERN ELDRIDGE / WEST OAKS...OAK RIDGE NORTH...HEDWIG VILLAGE...SHENANDOAH...HILSHIRE VILLAGE...WILLOWBROOK...ACRES HOME AND FAIRBANKS / NORTHWEST CROSSING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2972 9550 2977 9570 3024 9560 3017 9530 TIME...MOT...LOC 0414Z 195DEG 24KT 2983 9558
Special weather statement, Apr 17, 11:17 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1117 PM CDT SUN APR 17 2016 TXZ198-199-211>213-180500- GRIMES TX-AUSTIN TX-WALLER TX-HARRIS TX-MONTGOMERY TX- 1117 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALLER...SOUTHEASTERN GRIMES...SOUTHWESTERN MONTGOMERY...NORTHWESTERN HARRIS AND SOUTHEASTERN AUSTIN COUNTIES UNTIL MIDNIGHT CDT... AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WALLER...OR NEAR PRAIRIE VIEW...MOVING NORTH AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. PUBLIC HAS REPORTED SMALL HAIL WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRAIRIE VIEW...PINEHURST...HOCKLEY...WALLER...MAGNOLIA...PINE ISLAND...SAN FELIPE...MONTGOMERY...STAGECOACH...PATTISON...TODD MISSION...DOBBIN... MONAVILLE...DACUS AND PLANTERSVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3047 9558 2985 9585 2979 9609 3054 9595 TIME...MOT...LOC 0416Z 193DEG 25KT 3006 9589
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:30 PM CDT | Special Weather Statement | HGX | Colorado | 45 min |
| Apr 17, 8:10 PM CDT | Special Weather Statement | HGX | Colorado | 65 min |
| Apr 17, 8:33 PM CDT | Special Weather Statement | HGX | Fort Bend, Waller | 57 min |
| Apr 17, 8:53 PM CDT | Areal Flood Advisory | HGX | Colorado, Wharton | 3 hr |
| Apr 17, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 2 hr |
| Apr 17, 9:38 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 112 min |
| Apr 17, 10:36 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Harris, Waller | 3 hr |
| Apr 17, 11:11 PM CDT | River Flood Warning | HGX | Harris, Waller | 7 days |
| Apr 17, 11:15 PM CDT | Special Weather Statement | HGX | Harris | 45 min |
| Apr 17, 11:17 PM CDT | Special Weather Statement | HGX | Waller | 43 min |
| Apr 17, 11:22 PM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 3 hr |
| Apr 17, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| Apr 17, 11:57 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 63 min |
| Apr 18, 12:04 AM CDT | Flash Flood Warning | HGX | Austin, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| Apr 18, 12:07 AM CDT | Tornado Warning | HGX | Harris, Montgomery | 38 min |
| Apr 18, 12:39 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 12:48 AM CDT | River Flood Warning | HGX | Harris | 45 hr |
| Apr 18, 1:04 AM CDT | River Flood Warning | HGX | Harris | 69 hr |
| Apr 18, 1:15 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 1:23 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 1:37 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington | 3 hr |
| Apr 18, 1:44 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Waller | 3 hr |
| Apr 18, 1:47 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Walker | 3 hr |
| Apr 18, 2:04 AM CDT | Flash Flood Warning | HGX | Harris | 3 hr |
| Apr 18, 2:09 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris, Montgomery | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:09 AM CDT | Hydrologic Statement | HGX | Harris | 6 days |
| Apr 18, 2:31 AM CDT | Flash Flood Warning | HGX | Grimes, Harris, Montgomery, Waller | 2 hr |
| Apr 18, 3:03 AM CDT | Severe Thunderstorm Warning | HGX | Harris | 27 min |
| Apr 18, 3:13 AM CDT | Tornado Warning | HGX | Harris | 32 min |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris | 4 days |
| Apr 18, 3:14 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| Apr 18, 3:22 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 3 days |
| Apr 18, 3:23 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris, Waller | 97 min |
| Apr 18, 3:28 AM CDT | Flash Flood Warning | HGX | Austin, Colorado | 92 min |
| Apr 18, 3:38 AM CDT | Tornado Warning | HGX | Harris | 27 min |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 42 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 6 days |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 12 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 3:55 AM CDT | River Flood Warning | HGX | Harris | 34 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Harris, Montgomery, Waller | 4 hr |
| Apr 18, 4:39 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Grimes, Harris, Liberty and 7 more | 4 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:51 AM CDT | River Flood Warning | HGX | Harris | 41 hr |
| Apr 18, 4:52 AM CDT | Tornado Warning | HGX | Harris | 23 min |
| Apr 18, 5:16 AM CDT | Coastal Flood Advisory | HGX | Brazoria, Matagorda | 20 hr |
| Apr 18, 5:17 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty | 43 min |
| Apr 18, 5:39 AM CDT | Tornado Warning | HGX | Liberty | 36 min |
| Apr 18, 5:57 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 3 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 5:59 AM CDT | River Flood Warning | HGX | Harris | 26 hr |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Fort Bend, Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:12 AM CDT | River Flood Warning | HGX | Harris | 10 days |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 40 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 31 hr |
| Apr 18, 6:25 AM CDT | River Flood Warning | HGX | Harris | 28 hr |
| Apr 18, 6:30 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller | 3 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:42 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 6:51 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
| Apr 18, 7:05 AM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 115 min |
| Apr 18, 7:08 AM CDT | River Flood Warning | HGX | Harris | 39 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.